My sister is 4th stage liver disease. She has to give herself
three shots a week....I don't know what all of her medicines are
except that ONE of them is Inerferon.
Recently, she developed these large rashes on her thighs. The rashes are becoming somewhat like welts now. They are hot to the touch, and are hard underneath. And now her legs are so swollen she can't bear to stand or walk.
She's called her doctor who simply told her, "Well, just hang in there UNLESS you start having a fever, OR if the rashes become hardened." Once the rashes got hard, she began calling her doctor back but couldn't get a return call. Now the doctor just tells her to contact her Primary Physician.
I am afraid for her! Does anybody know what these hardening rashes and swelling might be caused by? Is she in danger (It sure SOUNDS like it to ME.) or is this something that is just supposes to be waited out?
THANKS, Everyone for so much help and support! Jackie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.